VIEW ALL ABSTRACTS +
Articles
A. Favini, G.R. Goldstein, J.A. Goldstein, S. Romanelli
Afr. Diaspora J. Math. (N.S.) 17 (1), 1-9, (2014)
KEYWORDS: Analytic $(C_0)$-semigroups, Feller semigroups, hypergeometric series, degenerate second order differential operators, 47D06, 35K65
M. Bangoura, I. Bakayoko
Afr. Diaspora J. Math. (N.S.) 17 (1), 10-31, (2014)
KEYWORDS: Laplacien, quasi-bialgèbre de Lie, cohomologie d'algèbre de Lie, Dérivation, double d'une quasi-bialgèbre de Lie, 17B70, 17A30
S. Kumar, R. Kumar, R. K. Nagaich
Afr. Diaspora J. Math. (N.S.) 17 (1), 32-48, (2014)
KEYWORDS: Indefinite nearly Kähler manifolds, CR-lightlike submanifolds, GCR-lightlike submanifolds, 53C15, 53C40, 53C50
I. Bakayoko
Afr. Diaspora J. Math. (N.S.) 17 (1), 49-64, (2014)
KEYWORDS: Hom-associative algebras, Hom-coassociative coalgebras, Hom-Lie algebras, Hom-Lie coalgebras, L-modules, L-comodules, Hom-Lie quasi-bialgebras, 16T15, 17B62, 16D10
Yves Meyer
Afr. Diaspora J. Math. (N.S.) 17 (1), 65-74, (2014)
KEYWORDS: Poisson summation formula, quasicrystals, Irregular sampling, 42A75, 94A20
S. Chefai, L. Dhaouadi, A. Fitouhi
Afr. Diaspora J. Math. (N.S.) 17 (1), 75-84, (2014)
KEYWORDS: q-Harmonic analysis, Hilbert spaces with reproducing kernels, inverse problem, approximation, extremal function, 33D15, 47A05
T. Yamaguchi
Afr. Diaspora J. Math. (N.S.) 17 (1), 85-92, (2014)
KEYWORDS: Gottlieb group, LS-category, n-pairing, pairing rank, Sullivan minimal model, rational homotopy, 55P62, 55M30, 55R05, 55Q70
M. Danish Siddiqi, M. Ahmad, J. P. Ojha
Afr. Diaspora J. Math. (N.S.) 17 (1), 93-105, (2014)
KEYWORDS: CR-submanifolds, nearly trans-hyperbolic Sasakian manifolds, semi-symmetric non-metric connection, 53C40, 53C05
Back to Top